# SDR UPS01835306

- Difficulty date: February 28, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, STA 1308 LONG 33L IS CORRODED BEYOND LIMITS ON OUTBOARD UPPER FLANGE.  REPAIRED LONGERON IAW 8110-3 APPROVED DH SK 811-942.
